MathSciNet Relay Station
MathSciNet bibliographic data
MR1084570 73K12 (34B15 34C15 35B10 47H15 73D35 73K05)
Lazer, A. C.; McKenna, P. J. Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis. SIAM Rev. 32 (1990), no. 4, 537–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement